# SDR FDEA201810313062

- Difficulty date: October 31, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 55,855 hours, 25,562 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Flight Recorder
- Part number: 233N750814
- Part serial: D00678
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DATA RECORDER FAILED TO TEST. REPLACED PANEL FDR SVCE INTPH IAW AMM 31-31-04-4. TESTED SYSTEMS ALL SATIS. FDR IS TESTING AND WORKING, NO EICAS MESSAGES.
